Show simple item record

dc.contributor.authorBarbosa, Ezequiel ( Orcid Icon 0000-0003-1542-4546 )
dc.contributor.authorMontenegro, Marcos ( )
dc.date.accessioned2021-08-11T20:35:55Z
dc.date.available2021-08-11T20:35:55Z
dc.date.issued2007-06-15
dc.identifier.citationBarbosa, E., & Montenegro, M. (2007). A note on extremal functions for sharp Sobolev inequalities. Electronic Journal of Differential Equations, 2007(87), pp. 1-5.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/14282
dc.description.abstractIn this note we prove that any compact Riemannian manifold of dimension n ≥ 4 which is non-conformal to the standard n-sphere and has positive Yamabe invariant admits infinitely many conformal metrics with nonconstant positive scalar curvature on which the classical sharp Sobolev inequalities admit extremal functions. In particular we show the existence of compact Riemannian manifolds with nonconstant positive scalar curvature for which extremal functions exist. Our proof is simple and bases on results of the best constants theory and Yamabe problem.en_US
dc.formatText
dc.format.extent5 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2007, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectExtremal functionsen_US
dc.subjectOptimal Sobolev inequalitiesen_US
dc.subjectConformal deformationsen_US
dc.titleA note on extremal functions for sharp Sobolev inequalitiesen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record